MIA cover

Mathematical Inequalities & Applications

Volume: 27

Year: 2024


Issue: 2 (April, 2024)
Article number / DOI Authors / Title Pages Abstract Article
27-20 Anh Tuan Duong: Liouville type theorems for fractional elliptic systems with coupled terms 261–272 View View
27-21 Ju-Mei Zhang, Li Yin: Corrigendum to “A harmonic mean inequality for the polygamma function" 273–274 View View
27-22 Fabio Berra, Gladis Pradolini, Jorgelina Recchi: Some extensions of classes involving pair of weights related to the boundedness of multilinear commutators associated to generalized fractional integral operators 275–310 View View
27-23 Przemysław Górka, Paweł Lefelbajn: Cone property and measure density condition 311–325 View View
27-24 Tie-Hong Zhao, Miao-Kun Wang: Sharp weighted Hölder mean bounds for Seiffert's means 327–345 View View
27-25 Li Tang, Donghai Ji, Xiaomei Wang: On a generalized Jordan-von Neumann type constant and normal structure 347–359 View View
27-26 Dandan Du, Yongjin Li: Some geometric constants related to ρ-orthogonality and ρ'-orthogonality in Banach spaces 361–378 View View
27-27 Shigeru Furuichi, Mehdi Eghbali Amlashi: On bounds of logarithmic mean and mean inequality chain 379–399 View View
27-28 Pedro Martín, Pier Luigi Papini: Moving around the sums of orthogonal unit vectors 401–415 View View
27-29 Mohammad Sababheh, Cristian Conde, Hamid Reza Moradi: On the numerical radius of an operator matrix 417–434 View View
27-30 Libo Li, Kaituo Liu, Lin Wang, Lin Yu: Φ-moment B-valued martingale inequalities on Lorentz spaces 435–457 View View
27-31 Bappaditya Bhowmik, Alana John, Firdoshi Parveen: Successive coefficients and Toeplitz determinant for concave univalent functions 459–469 View View
27-32 Marija Bošnjak, Mario Krnić, Hamid Reza Moradi, Mohammad Sababheh: Jensen-type inequalities in terms of Lipschitzianity 471–487 View View
27-33 Saburou Saitoh: Extension formulas and norm inequalities in Sobolev Hilbert spaces 489–497 View View
27-34 Daehwan Kim: Curvature estimates of a spacelike graph in a Lorentzian product space 499–518 View View